# SDR CALA2022011400145

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 64,562 hours, 27,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REPAIR BEFORE NEXT FLIGHT) ROTO PROBE OF LH FR68 #1 DOOR STOP F ITTING FASTENER HOLES FOUND A CRACK AT #3 HOLE.() REPAIRED LH FR68 #1 DOOR STOP FITTING IAW EC/RA 5341-01294. FORM 44-0008 ATTACHED EMP# V935774 WORK ACCOMPLISHED AT ST ENGINEERI NG AEROSPACE OF MOBILE AT BFM ON NR# 018923
